The maximizing set of the asymptotic normalized log-likelihood for partially observed Markov chains

Sim, Tepmony, Roueff, Fran├žois, Douc, Randal . The Annals of Applied Probability 2016. 26 (4) :2357-2383

Locate this article in:

Bibtex

@article{CIS-406896,
  Author = {Sim, Tepmony and Roueff, Fran├žois and Douc, Randal},
  Title = {The maximizing set of the asymptotic normalized log-likelihood for partially observed Markov chains},
  Journal = {The Annals of Applied Probability},
  Volume = {26},
  Number = {4},
  Year = {2016},
  Pages = {2357--2383},
  Keywords = {}
}

Similar articles